# SDR AALA2000361

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 25 RIGHT, 6 INCHES AFT OF STATION 480 CRACKED.  REPAIRED STRINGER 25 RIGHT STATION 480 PER SRM 53-10-3 FIGURE 2 DETAIL II.  (M)
